Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 42, NWS Lincoln, IL

May 31, 2013McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at May 31, 2013, 3:53 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at May 31, 2013, 4:42 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 31, 2013, 3:53 AM CDT (08:53 UTC)
In effect from
May 31, 2013, 4:42 AM CDT
Expired
Jun 3, 2013, 12:17 PM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Flood severity
Moderate

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 16.05 ft at Jun 2, 2013, 4:00 AM CDT.

actionminormoderate101505/3106/0106/0206/0306/04
Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WGUS43 KILX 310853
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
353 AM CDT FRI MAY 31 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC113-179-203-312253-
/O.NEW.KILX.FL.W.0042.130531T0942Z-130603T1200Z/
/CNGI2.2.ER.130531T0942Z.130601T1800Z.130603T0600Z.NO/
353 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL MONDAY MORNING.
* AT  245 AM FRIDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 15.5 FEET BY TOMORROW AFTERNOON. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

MACKINAW RIVER
 CONGERVILLE       13  12.8 FRI 3 AM    15.4   14.8   12.0



$$
8 follow-up statements
717 
WGUS83 KILX 311554
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1054 AM CDT FRI MAY 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-010554-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T1500Z/
/CNGI2.2.ER.130531T0824Z.130601T1800Z.130603T0900Z.NO/
1054 AM CDT FRI MAY 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL MONDAY MORNING.
* AT  945 AM FRIDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  MONDAY MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

MACKINAW RIVER
 CONGERVILLE       13  13.9 FRI 10 AM   16.6   16.0   12.6



$$

BARNES
880 
WGUS83 KILX 010357
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1057 PM CDT FRI MAY 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-011757-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T0945Z/
/CNGI2.2.ER.130531T0824Z.130601T1800Z.130603T0345Z.NO/
1057 PM CDT FRI MAY 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL LATE SUNDAY NIGHT.
* AT  945 PM FRIDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

MACKINAW RIVER
 CONGERVILLE       13  14.8 FRI 10 PM   15.8   14.8   11.9



$$
157 
WGUS83 KILX 011621
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1121 AM CDT SAT JUN 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-020621-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T0730Z/
/CNGI2.2.ER.130531T0824Z.130601T1215Z.130603T0130Z.NO/
1121 AM CDT SAT JUN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL LATE SUNDAY NIGHT.
* AT 1045 AM SATURDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

MACKINAW RIVER
 CONGERVILLE       13  15.2 SAT 11 AM   14.4   11.5    8.8



$$

BARNES
073 
WGUS83 KILX 020327
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1027 PM CDT SAT JUN 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-021727-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130604T0417Z/
/CNGI2.2.ER.130531T0824Z.130602T0230Z.130603T2217Z.NO/
1027 PM CDT SAT JUN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL MONDAY EVENING.
* AT  945 PM SATURDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY AFTERNOON.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

MACKINAW RIVER
 CONGERVILLE       13  15.8 SAT 10 PM   15.6   14.0   11.1



$$
294 
WGUS83 KILX 021326
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
826 AM CDT SUN JUN 2 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-030326-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130604T0400Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T2200Z.NO/
826 AM CDT SUN JUN 2 2013

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL MONDAY EVENING.
* AT  745 AM SUNDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

MACKINAW RIVER
 CONGERVILLE       13  15.9 SUN 8 AM    14.1   11.2    8.6



$$
273 
WGUS83 KILX 030232
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
932 PM CDT SUN JUN 2 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-031632-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130604T0234Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T2034Z.NO/
932 PM CDT SUN JUN 2 2013

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL MONDAY EVENING.
* AT  845 PM SUNDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 13.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

MACKINAW RIVER
 CONGERVILLE       13  14.8 SUN 9 PM    13.9   10.9    8.4



$$
072 
WGUS83 KILX 031527
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1027 AM CDT MON JUN 3 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-032201-
/O.EXT.KILX.FL.W.0042.000000T0000Z-130603T2201Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T1601Z.NO/
1027 AM CDT MON JUN 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL THIS AFTERNOON.
* AT 945 AM MONDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  NOON.
* IMPACT...AT 13 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

MACKINAW RIVER
 CONGERVILLE       13  13.3 MON 10 AM   10.1    8.0    6.5

$$

07
240 
WGUS83 KILX 031717
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1217 PM CDT MON JUN 3 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-031747-
/O.CAN.KILX.FL.W.0042.000000T0000Z-130603T2201Z/
/CNGI2.2.ER.130531T0824Z.130602T0900Z.130603T1605Z.NO/
1217 PM CDT MON JUN 3 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MACKINAW RIVER NEAR CONGERVILLE.
* AT 1145 AM MONDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 13 FEET.
* FELL BELOW FLOOD STAGE AT 1130 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 13 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

MACKINAW RIVER
 CONGERVILLE       13  12.8 MON 12 PM   10.1    8.0    6.5

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 31, 3:26 AM CDT, 27 minutes earlier.

Area forecast discussion, May 31, 3:26 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
326 AM CDT FRI MAY 31 2013

.DISCUSSION...
ISSUED 325 AM CDT FRI MAY 31 2013

SHORT TERM...TODAY THROUGH SUNDAY

07Z SURFACE MAP SHOWED LITTLE CHANGE FROM 24 HRS AGO WITH A LOW
PRESSURE COMPLEX STRETCHED ALONG THE PLAINS...WITH THE DOMINANT
LOW OVER NORTH CENTRAL SD. ALOFT A VIGOROUS CLOSED LOW AT 500 MB
WAS SPINNING OVER THE DAKOTAS AND SENDING SHORTWAVES EAST INTO THE
MIDWEST. THIS SPARKED SEVERE STORMS LAST NIGHT AND CONTINUES TO
PRODUCE LOCALLY HEAVY RAIN OVER THE EASTERN CWA EARLY THIS
MORNING. ANOTHER SHORTWAVE SLIDING INTO THE KS/NEB BORDER REGION
IS ALREADY IGNITING ANOTHER ROUND OF THUNDERSTORMS IN NE KS. WITH
SUPPORT FROM A 40-50 KT SW LLJ THIS COMPLEX IS EXPECTED TO GROW
UPSCALE THROUGH THIS MORNING AND REACH INTO WESTERN IL AROUND
14-15Z. FOR CONVECTIVE TRENDS TODAY HAVE CLOSELY FOLLOWED THE 4KM
NSSL WRF WHICH HAS PERFORMED WELL THE PAST COUPLE DAYS...AND ALSO
LOOKS SIMILAR TO THE 4KM LSX ARW-WRF. THESE MODELS WOULD SUGGEST
THIS COMPLEX AFFECTING THE NORTHWEST HALF OF THE CWA THROUGH
EARLY AFTERNOON...THEN DEVELOPMENT ALONG THE LEADING EDGE OF THE
OUTFLOW AFFECTING THE CENTRAL AND SOUTHERN CWA INTO THIS EVENING.
LOOKING AT SEVERE WX PARAMETERS...45-55 KT 0-6KM BULK SHEAR AND
SURFACE BASED CAPES IN EXCESS OF 2K J/KG WOULD SUPPORT
ORGANIZATION FOR A SQUALL LINE OR QLCS TYPE EVENT. ANY LOCAL
BACKING OF THE SFC FLOW WOULD SUPPORT AN ISOLATED TORNADO THREAT.
OF COURSE THE EVOLUTION OF THE EXPECTED MCS TO OUR WEST WILL BE
KEY TO DEVELOPMENT LATER TODAY...AS A CONVECTIVELY OVERTURNED
AIRMASS AND/OR CAPE REDUCING DENSE OVERCAST MAKE THE SEVERE
TRENDS MORE COMPLICATED. HEAVY RAIN RATES ARE POSSIBLE ONCE
AGAIN...AND WITH 1.5-1.8 INCH PRECIPITABLE WATER THE THE POTENTIAL
FOR TRAINING CELLS HAVE EXPANDED THE FLASH FLOOD WATCH TO COVER
THE ENTIRE CWA RUNNING THROUGH 00Z/SUN.

THE COLD FRONT IS FORECAST TO PUSH ACROSS THE CWA ON SATURDAY AND
PRODUCE ANOTHER ROUND OF LOCALLY HEAVY RAIN AND POSSIBLE SEVERE
STORMS. BASED ON TIMING THE CENTRAL AND EASTERN CWA PRIMARILY EAST
OF I-55 LOOK MOST SUSCEPTIBLE FOR MORE INTENSE ACTIVITY.

THE POST-FRONTAL AIRMASS WILL BRING MUCH COOLER AIR INTO THE
MIDWEST ON SUNDAY. HAVE ADDED A SLIGHT CHANCE OF SHOWERS AS LLVL
MOISTURE LINGERS AND ANOTHER SORTWAVE ROTATES AROUND THE GREAT
LAKES TROF IN CYCLONIC FLOW.

LONG TERM...MONDAY THROUGH THURSDAY

CANADIAN HIGH PRESSURE SHIFTING ACROSS THE GREAT LAKES IS EXPECTED
TO PRODUCE QUIET AND SEASONABLY COOL WEATHER INTO TUESDAY. HOWEVER BY
MID-WEEK ANOTHER CLOSED MID LEVEL LOW IS FORECAST TO MOVE INTO THE
NORTHERN PLAINS. THIS WILL SPIN UP ANOTHER PLAINS SFC LOW...AND
WARM ADVECTION PRECIP WILL SPREAD EAST ACROSS THE REGION. THIS
LOOKS TO BE ANOTHER SLOW MOVING SYSTEM WITH POPS LINGERING
THURSDAY AND LIKELY BEYOND. SYSTEM SHOULD NOT BE AS INTENSE AS
THE LAST FEW WE HAVE DEALT WITH AS A SUB-TROPICAL RIDGE OVER
NORTHERN MEXICO LIMITS DEEP MOISTURE FEED.

25
&&

.AVIATION...
ISSUED 1213 AM CDT FRI MAY 31 2013

OCCASIONAL SHOWERS/STORMS WILL CONTINUE TO IMPACT THE CENTRAL
ILLINOIS TERMINALS FOR THE NEXT FEW HOURS. THEN...GENERALLY QUIET
WEATHER IS EXPECTED UNTIL THE NEXT ROUND OF SHOWERS/STORMS
DEVELOP/MOVE INTO THE AREA THIS AFTERNOON/EVENING. VFR CONDITIONS
ARE EXPECTED OUTSIDE OF ANY STORMS. SOUTHERLY WINDS EXPECTED
THROUGH THE PERIOD AS WELL...WITH GUSTY WINDS EXPECTED DURING THE
DAY TODAY AND IN THE VICINITY OF THUNDERSTORMS.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031-
036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, May 30, 3:27 PM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT THU MAY 30 2013

ILZ027>031-036>038-040>042-047>051-311100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
327 PM CDT THU MAY 30 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS WILL TRACK THROUGH THE ILLINOIS RIVER
VALLEY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME OF
THE STORMS WILL BE WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME
OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND
NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2
TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER
AMOUNTS WITHIN STRONGER STORMS. THE THREAT OF SEVERE STORMS SHOULD
DIMINISH WEST OF THE ILLINOIS RIVER ON SATURDAY.

FLOODING WILL CONTINUE ALONG THE SPOON RIVER THROUGH MONDAY OR
TUESDAY. RIVER LEVELS WILL CONTINUE TO RISE ALONG THE ILLINOIS
RIVER AS WELL...WITH ALL POINTS FROM HENRY DOWNSTREAM GOING ABOVE
FLOOD STAGE FROM FRIDAY INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...MAINLY
PRIOR TO 9 PM.

ILZ043>046-052>057-061>063-066>068-071>073-311100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
327 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STRONGER
STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME
OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND
NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2
TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER
AMOUNTS WITHIN STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, May 30, 9:54 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
954 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     EL PASO                 40.74N 89.01W
05/30/2013                   WOODFORD           IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN...FROM SHERIFF DISPATCH
            VIA COUNTY EMA.

0332 PM     TSTM WND DMG     3 SE MINONK             40.87N 89.00W
05/30/2013                   WOODFORD           IL   EMERGENCY MNGR

            16-30 INCH DIAMETER TREE DOWN...BLOCKING ILLINOIS ROUTE
            116 AT 3000 E AND 1900 N. FROM COUNTY EMA.

0343 PM     TSTM WND DMG     4 NW EL PASO            40.78N 89.07W
05/30/2013                   WOODFORD           IL   EMERGENCY MNGR

            TREE DOWN WITH GUSTS TO AROUND 50 MPH. FROM COUNTY EMA.

0740 PM     FLASH FLOOD      5 S RUSHVILLE           40.05N 90.57W
05/30/2013                   SCHUYLER           IL   LAW ENFORCEMENT

            SEVERAL INCHES OF FLOWING WATER OVER HIGHWAY 103.

0802 PM     TSTM WND GST     LOAMI                   39.67N 89.85W
05/30/2013  E70.00 MPH       SANGAMON           IL   EMERGENCY MNGR

            ESTIMATED 70 MPH WIND GUST FROM TRAINED SPOTTER...RELAYED
            THROUGH EMERGENCY MANAGER.

0808 PM     TSTM WND GST     CAPITAL AIRPORT         39.84N 89.68W
05/30/2013  M54.00 MPH       SANGAMON           IL   ASOS

0836 PM     TSTM WND GST     3 W LINCOLN             40.15N 89.42W
05/30/2013  M52.00 MPH       LOGAN              IL   EMERGENCY MNGR

            TRAINED SPOTTER MEASURED 52 MPH WIND GUST ON THE WEST
            SIDE OF LINCOLN...RELAYED THROUGH EMERGENCY MANAGER.

0922 PM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
05/30/2013  M62.00 MPH       CHAMPAIGN          IL   ASOS

&&

LAUFENBERG
Local storm report, May 30, 10:17 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     3 WNW AUBURN            39.59N 89.80W
05/30/2013                   SANGAMON           IL   EMERGENCY MNGR

            SIX POWER POLES WERE SNAPPED CLOSE TO A SUBSTATION
            LOCATED NEAR AUBURN RD AND LEAD LINE RD...RELAYED THROUGH
            EMERGENCY MANAGER.

0752 PM     TSTM WND DMG     3 WSW AUBURN            39.56N 89.80W
05/30/2013                   SANGAMON           IL   EMERGENCY MNGR

            TWO GRAIN BINS AND TWO GRAIN DRYERS WERE DESTOROYED ON A
            FARM...RELAYED THROUGH EMERGENCY MANAGER.

0758 PM     TSTM WND DMG     LOAMI                   39.67N 89.85W
05/30/2013                   SANGAMON           IL   EMERGENCY MNGR

            POWER POLES WERE SNAPPED NEAR LOAMI CAUSING POWER OUTAGES
            IN LOAMI...RELAYED THROUGH EMERGENCY MANAGER.

&&

LAUFENBERG
Local storm report, May 30, 10:20 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
05/30/2013  M1.13 INCH       FULTON             IL   MESONET

            RAINFALL THIS AFTERNOON AND EVENING SO FAR...SWOP REPORT.

&&

LAUFENBERG
Local storm report, May 30, 10:37 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     LOWDER                  39.55N 89.85W
05/30/2013                   SANGAMON           IL   BROADCAST MEDIA

            EMPTY TRAIN CARS BLOWN OVER NEAR LOWDER...REPORT FROM
            SHERIFFS OFFICE...RELAYED BY BROADCAST MEDIA.

0925 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
05/30/2013                   CHAMPAIGN          IL   AMATEUR RADIO

            ESTIMATED 60 MPH THUNDERSTORM WIND GUST SNAPPED FLAG
            POLE.

&&

LAUFENBERG
Local storm report, May 31, 12:44 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     DIETERICH               39.06N 88.38W
05/30/2013                   EFFINGHAM          IL   TRAINED SPOTTER

            SEMI TRUCK WAS BLOWN OVER ON ROUTE 33 NEAR DIETERICH.

1007 PM     TSTM WND DMG     4 NE DIETERICH          39.10N 88.33W
05/30/2013                   JASPER             IL   TRAINED SPOTTER

            TREES AND POWER POLES BLOWN DOWN NEAR ISLAND GROVE.

1007 PM     TSTM WND DMG     4 NE DIETERICH          39.10N 88.33W
05/30/2013                   JASPER             IL   LAW ENFORCEMENT

            GRAIN BINS BLOWN ACROSS THE ROAD JUST NORTH OF ISLAND
            GROVE.

1230 AM     HEAVY RAIN       WINCHESTER              39.63N 90.46W
05/31/2013  M1.26 INCH       SCOTT              IL   CO-OP OBSERVER

            RAINFALL SINCE 7 AM.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:43 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon47 min
May 30, 7:45 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon45 min
May 30, 8:16 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon, Tazewell44 min
May 30, 8:30 PM CDTFlash Flood WarningILXMason, Tazewell6 hr
May 30, 9:32 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion58 min
May 30, 9:55 PM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more50 min
May 30, 10:11 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar, Effingham, Jasper49 min
May 30, 10:42 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Edgar, Lawrence48 min
May 31, 12:34 AM CDTFlash Flood WarningILXSchuyler8 hr
May 31, 2:36 AM CDTSevere Thunderstorm WarningILXCrawford39 min
May 31, 4:23 AM CDTAreal Flood AdvisoryILXJasper, Richland6 hr
May 31, 8:25 AM CDTFlash Flood WarningILXSchuyler6 hr
May 31, 9:19 AM CDTRiver Flood WarningILXClay, Richland8 days
May 31, 9:37 AM CDTRiver Flood WarningILXLawrence6 days
May 31, 11:05 AM CDTRiver Flood WarningILXPiatt4 days
May 31, 11:05 AM CDTRiver Flood WarningILXCass, Mason, Menard6 days
May 31, 4:20 PM CDTSpecial Weather StatementILXMcLean55 min
May 31, 4:34 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford6 hr
May 31, 4:58 PM CDTSevere Thunderstorm WarningILXMcLean32 min

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.